# SDR ABXA9500742

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 2024T3040
- Condition: Cracked
- Location: Bs 37-44
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D - CHECK INSPECTION, FOUND THE UPPER SIDE CRACKED ON AN INTERCOSTAL, BETWEEN FS 37 AND FS 44.  REPLACED INTERCOSTAL IAW DC-9 SRM, CHAPTERS 51-30-2 AND 51-30-5.
